MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW; MEDICAL BED

UMANO MEDICAL INC. OOK SNOW; MEDICAL BED
Model Number FL36
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
User contacted the technical service department of the manufacturer mentioning that a siderail arm cover, at the right head of the bed, was broken.It was further reported that a patient while exiting the bed, scratched her skin on the damaged component.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key12843748
Report Number3009591865-2021-00023
Device Sequence Number17231565
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public010067048200006711170330
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFL36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown